International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 30, Pages 1943-1945
On the weak uniform rotundity of Banach spaces
1Department of Mathematics and Computer Science, Alabama State University, Montgomery 36104, AL, USA
2Singapore Air Accounting Center in Beijing, Beijing, China
Received 10 June 2002
Copyright © 2003 Wen D. Chang and Ping Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that if are Banach spaces that are weak* uniformly rotund, then their product space is weak* uniformly rotund, and for any weak or weak* uniformly rotund Banach space, its quotient space is also weak or weak* uniformly rotund, respectively.